Geometric control over the motion of magnetic domain walls

TitleGeometric control over the motion of magnetic domain walls
Publication TypeJournal Article
Year of Publication2008
AuthorsSinitsyn NA, Dobrovitski VV, Urazhdin S, Saxena A
Journal TitlePhysical Review B
Volume77
Pages212405
Date PublishedJun
Type of ArticleArticle
ISBN Number1098-0121
Accession NumberISI:000257288900009
Keywordsdynamics, field, SPIRAL WAVES
Abstract

We propose a method that enables a precise control of magnetic patterns and relies only on the fundamental properties of the wire as well as on the choice of the path in the controlled parameter space but not on the rate of motion along this path. Possible experimental realizations of this mechanism are discussed. In particular, we show that the domain walls in magnetic nanowires can be translated by rotation of the magnetic easy axis or by applying pulses of magnetic field directed transverse to the magnetic easy axis.

DOI10.1103/PhysRevB.77.212405
Alternate JournalPhys. Rev. B